REAL

Three New Proofs and a Generalization of a Theorem of Irving Weiss

Rényi, Alfréd (1962) Three New Proofs and a Generalization of a Theorem of Irving Weiss. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 7 (1-2). pp. 203-214.

[img]
Preview
Text
cut_MATKUTINT_7_1_-_2_1962_pp203_-_214.pdf

Download (4MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 30 Jul 2024 13:27
Last Modified: 30 Jul 2024 13:27
URI: https://real.mtak.hu/id/eprint/201259

Actions (login required)

Edit Item Edit Item